Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 42, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 4, 2014, 10:09 AM CDT for Lincoln County, Oneida County, Wisconsin. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2014, 10:09 AM CDT (15:09 UTC)
- Expired
- Sep 4, 2014, 11:02 AM CDT
- In force
- 53 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Lincoln County, WI, Oneida County, WI
The radar
The Green Bay radar (KGRB), 177 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 10:20 AM CDT | HAIL 1 | 10 Ene Tomahawk, WI | AT LEAST 1 INCH DIAMETER HAIL IN TOWN OF HARRISON. TIME ESTIMATED. REPORT FROM SOCIAL MEDIA. |
| Sep 4, 10:30 AM CDT | TSTM WND DMG | Merrill, WI | SCATTERED TREE DAMAGE IN MERRILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 7:42 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 503 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS53 KGRB 041509
SVRGRB
WIC069-085-041615-
/O.NEW.KGRB.SV.W.0042.140904T1509Z-140904T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CDT THU SEP 4 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
WESTERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 1115 AM CDT
* AT 1006 AM CDT...A NEW LINE OF SEVERE THUNDERSTORMS WERE LOCATED
FROM SQUIRREL LAKE TO TRIPOLI TO RIB LAKE...AND MOVING EAST AT
55 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEW WOOD WILDLIFE AREA AND TOMAHAWK AROUND 1015 AM CDT.
WOODBORO AROUND 1025 AM CDT.
COUNCIL GROUNDS STATE PARK AND MERRILL AROUND 1030 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HAZELHURST...HEAFFORD
JUNCTION...BRADLEY...MINOCQUA...MC NAUGHTON...HARSHAW...GOODNOW...
LAKE TOMAHAWK...BILL CROSS RAPIDS WILDLIFE AREA AND IRMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4589 9005 4590 8945 4542 8943 4512 8970
4512 9004
TIME...MOT...LOC 1508Z 283DEG 58KT 4581 8988 4549 8991
4532 9018
HAIL...1.50IN
WIND...60MPH
$$
EB4 follow-up statements
615
WWUS53 KGRB 041522
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CDT THU SEP 4 2014
WIC069-085-041615-
/O.CON.KGRB.SV.W.0042.000000T0000Z-140904T1615Z/
LINCOLN WI-ONEIDA WI-
1022 AM CDT THU SEP 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN ONEIDA
AND LINCOLN COUNTIES UNTIL 1115 AM CDT...
AT 1019 AM CDT...ANOTHER LINE OF SEVERE THUNDERSTORMS WAS LOCATED
FROM 11 MILES EAST OF WILLOW RESERVOIR TO TOMAHAWK TO 5 MILES
NORTHEAST OF MEDFORD. THE LINE OF STORMS WAS MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
COUNCIL GROUNDS STATE PARK AND MERRILL AROUND 1040 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BILL CROSS RAPIDS WILDLIFE
AREA...OTIS AND IRMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4589 9005 4590 8945 4542 8943 4512 8970
4512 9004
TIME...MOT...LOC 1521Z 283DEG 58KT 4576 8959 4544 8962
4519 9024
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
JKL061
WWUS53 KGRB 041532
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1032 AM CDT THU SEP 4 2014
WIC069-085-041615-
/O.CON.KGRB.SV.W.0042.000000T0000Z-140904T1615Z/
LINCOLN WI-ONEIDA WI-
1032 AM CDT THU SEP 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ONEIDA
AND LINCOLN COUNTIES UNTIL 1115 AM CDT...
AT 1027 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 11
MILES NORTHWEST OF RHINELANDER TO 8 MILES SOUTHWEST OF PARRISH TO 11
MILES SOUTHEAST OF RIB LAKE. THE STORMS WERE MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
COUNCIL GROUNDS STATE PARK AROUND 1035 AM CDT.
MERRILL AROUND 1040 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL PRODUCE WIND DAMAGE. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4544 9004 4569 8982 4590 8945 4542 8943
4512 8970 4512 9004
TIME...MOT...LOC 1530Z 283DEG 58KT 4575 8946 4532 8946
4516 9004
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
JKL168
WWUS53 KGRB 041552
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1052 AM CDT THU SEP 4 2014
WIC085-041600-
/O.CAN.KGRB.SV.W.0042.000000T0000Z-140904T1615Z/
ONEIDA WI-
1052 AM CDT THU SEP 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ONEIDA COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
ONEIDA COUNTY.
LAT...LON 4534 9004 4535 8949 4512 8970 4512 9004
TIME...MOT...LOC 1550Z 283DEG 58KT 4576 8841 4525 8901
4509 8959
$$
WIC069-041615-
/O.CON.KGRB.SV.W.0042.000000T0000Z-140904T1615Z/
LINCOLN WI-
1052 AM CDT THU SEP 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LINCOLN COUNTY UNTIL 1115 AM CDT...
AT 1048 AM CDT...THE SOUTHERN PART OF A LINE OF STORMS WAS MOVING
ACROSS SOUTHERN LINCOLN COUNTY. THE STORMS WERE MOVING EAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAT...LON 4534 9004 4535 8949 4512 8970 4512 9004
TIME...MOT...LOC 1550Z 283DEG 58KT 4576 8841 4525 8901
4509 8959
HAIL...0.75IN
WIND...60MPH
$$
JKL201
WWUS53 KGRB 041602
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 AM CDT THU SEP 4 2014
WIC069-041612-
/O.CAN.KGRB.SV.W.0042.000000T0000Z-140904T1615Z/
LINCOLN WI-
1102 AM CDT THU SEP 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN COUNTY IS
CANCELLED...
THE SEVERE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER...BRIEF HEAVY RAIN IS STILL POSSIBLE WITH THE
BACK EDGE OF THE STORM.
LAT...LON 4534 9004 4535 8949 4512 8970 4512 9004
TIME...MOT...LOC 1602Z 283DEG 58KT 4571 8814 4521 8874
4505 8932
$$
JKLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 6:45 AM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Sep 4, 6:45 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 645 AM CDT THU SEP 4 2014 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND FRIDAY ISSUED AT 327 AM CDT THU SEP 4 2014 PCPN TRENDS AND THE POTENTIAL FOR SVR TSTMS TODAY AND TONIGHT ARE THE MAIN FCST CONCERNS. VERY DIFFICULT FCST EARLY THIS MORNING...WITH SEVERAL AREAS OF ONGOING CONVECTION TO CONTEND WITH...AND ISSUES RELATING TO CAPPING LATER TODAY AND EARLY TONIGHT. ONE AREA OF TSTMS ASSOCIATED WITH A S/W TROF...RRQ OF AN UPPER LEVEL JET AND A H8 WARM FRONT...WAS MOVG OUT OF NE WI EARLY THIS MORNING. ANOTHER CLUSTER OF STORMS HAD RECENTLY FORMED OVER SW/SC WI...WHERE STG WAA WAS FOCUSED ALONG A TIGHT BAROCLINIC ZONE. OF PERHAPS EVEN GREATER CONCERN WAS A LARGE AREA OF CONVECTION ORGANIZING OVER EASTERN ND...AND TRACKING EAST TOWARD N WI. EXPECT THE TSTMS OVER SOUTHERN WI TO JUST BRUSH OUR FAR SOUTHERN COUNTIES THIS MORNING...OR PERHAPS STAY JUST SOUTH. THE MAIN CONCERN IS THE DEVELOPING MCS OVER EASTERN ND...WHICH SEVERAL MODELS...INCLUDING THE 05Z HRRR...TAKE THROUGH FAR NORTHERN WI LATE THIS MORNING/EARLY AFTERNOON. WITH A WARM FRONT LIFTING TOWARD THE REGION...CAPE INCREASING TO NEAR 2000 J/KG BY MIDDAY AND STRONG DEEP LAYER SHEAR IN PLACE...POTENTIAL FOR SVR TSTMS OVER N WI LOOKS PRETTY GOOD. VERY WARM AND HUMID CONDITIONS ARE ANTICIPATED...WITH TEMPS RISING WELL INTO THE 80S...AND DEW POINTS IN THE UPPER 60S AND LOWER 70S. MORE STORMS MAY DEVELOP ON THE NORTHERN EDGE OF THE CAP OVER NORTHERN WI AS A COLD FRONT SHIFTS INTO WSTRN WI LATE IN THE DAY. HOWEVER...THE CAP COULD PROVE TO BE TOO STRONG FOR ADDITIONAL TSTM DEVELOPMENT UNTIL THE FRONT ARRIVES IN THE EVG. WITH CONCERNS ABOUT CAPPING...AND A LACK OF A SIGNIFICANT UPPER LEVEL FORCING... WILL KEEP POPS IN THE CHANCE CATEGORY FOR TONIGHT. STRONG INSTABILITY AND MODERATE TO STRONG SHEAR WILL SUPPORT A CONDITIONAL THREAT OF SVR TSTMS THROUGH THE NIGHT. WILL KEEP A SMALL CHANCE OF STORMS IN OUR FAR SE COUNTIES EARLY FRIDAY...OTHERWISE FRIDAY LOOKS PARTLY SUNNY...MUCH COOLER AND LESS HUMID...WITH HIGHS IN THE 60S AND LOWER 70S. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY ISSUED AT 327 AM CDT THU SEP 4 2014 HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN FRIDAY NIGHT THROUGH MONDAY...BRINGING MOSTLY CLEAR SKIES AT NIGHT AND MOSTLY SUNNY DAYS. BEYOND MONDAY...SOME BIG DIFFERENCES NOTED AMONG THE MODELS...INCLUDING A DRASTIC CHANGE IN THE ECMWF MODEL OUTPUT TONIGHT COMPARED TO ITS 12Z RUN. ONLY MINOR ADJUSTMENTS TO THE GRIDS THROUGH MONDAY...AND NO REAL CHANGES BEYOND MONDAY. DID DEPICT OUR LOCATIONS THAT HAVE WARM OR COLD BIASES EACH PERIOD IN THE LONG TERM FORECAST PERIOD. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 639 AM CDT THU SEP 4 2014 AREAS OF LOW CIGS (IFR/MVFR) AND PATCHY FOG SHOULD GRADUALLY DISSIPATE THIS MORNING. TSTMS OVER NE MN WILL TRACK ACROSS NORTHERN WI DURING THE LATE MORNING AND EARLY AFTERNOON. SOME OF THESE STORMS WILL BE SEVERE... WITH DAMAGING WINDS..LARGE HAIL AND TORRENTIAL RAINFALL. HAVE ADDED A TEMPO GROUP FOR THE RHI TAF. SCT TSTMS SHOULD ALSO DEVELOP ALONG AND AHEAD OF A COLD FRONT LATE THIS AFTERNOON AND TONIGHT. HAVE ESTIMATED THE MOST LIKELY FOUR-HOUR PERIOD FOR STORMS AT EACH SITE. LLWS SHOULD REDEVELOP AHEAD OF THE COLD FRONT LATE THIS AFTERNOON AND EVENING...THEN QUICKLY WEAKEN AS THE FRONT MOVES THROUGH. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......ECKBERG AVIATION.......KIECKBUSCH
Hazardous weather outlook, Sep 4, 3:55 AM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CDT THU SEP 4 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-050900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 355 AM CDT THU SEP 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A CLUSTER OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS NORTHERN WISCONSIN LATER THIS MORNING AND EARLY AFTERNOON. SOME OF THE STORMS MAY BE SEVERE...WITH VERY LARGE HAIL...DAMAGING WINDS AND TORRENTIAL RAINFALL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT. THIS DEVELOPMENT IS LESS CERTAIN...AS WARM TEMPERATURES ALOFT WILL LIKELY INHIBIT STORM FORMATION UNTIL A COLD FRONT ARRIVES IN THE EVENING. THE BEST ESTIMATE IS THAT SCATTERED STORMS WILL DEVELOP OVER NORTH CENTRAL WISCONSIN TOWARD SUNSET...THEN SPREAD SOUTHEAST ACROSS THE FORECAST AREA THROUGH THE NIGHT. IF THE STORMS DEVELOP AS FORECAST...THEY MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. BE SURE TO CLOSELY MONITOR THE LATEST FORECASTS AND STATEMENTS ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION... ESPECIALLY IF YOU HAVE OUTDOOR ACTIVITIES PLANNED FOR TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LMZ521-522-541>543-050900- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 355 AM CDT THU SEP 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTH WINDS AND BUILDING WAVES WILL CREATE CONDITIONS HAZARDOUS FOR SMALL CRAFT. A SMALL CRAFT ADVISORY IS IN EFFECT. IN ADDITION...AREAS OF MARINE FOG MAY CAUSE NAVIGATION PROBLEMS. THERE IS A CHANCE OF THUNDERSTORMS NORTH OF STURGEON BAY THIS AFTERNOON...AND OVER THE ENTIRE MARINE FORECAST AREA TONIGHT. SOME OF THE STORMS COULD BE SEVERE...WITH STRONG WINDS...LARGE HAIL AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TSK/RE
In the hours before
Local storm report, Sep 4, 9:49 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
949 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM HAIL LAKE TOMAHAWK 45.81N 89.59W
09/04/2014 E0.50 INCH ONEIDA WI TRAINED SPOTTER
&&
JEFFLLocal storm report, Sep 4, 9:52 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
952 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM HAIL LAKE TOMAHAWK 45.81N 89.59W
09/04/2014 E1.00 INCH ONEIDA WI TRAINED SPOTTER
HAIL FROM NICKEL TO QUARTER SIZE AND HEAVY RAIN.
&&
JEFFLLocal storm report, Sep 4, 9:56 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
956 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM TSTM WND DMG MINOCQUA 45.86N 89.69W
09/04/2014 ONEIDA WI TRAINED SPOTTER
TREES DOWN AND QUARTER SIZE HAIL.
&&
JEFFLLocal storm report, Sep 4, 9:59 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
959 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HAIL 3 E LAKE TOMAHAWK 45.81N 89.53W
09/04/2014 E1.75 INCH ONEIDA WI FIRE DEPT/RESCUE
&&
JEFFLLocal storm report, Sep 4, 10:01 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL 2 N RHINELANDER 45.66N 89.41W
09/04/2014 E1.75 INCH ONEIDA WI FIRE DEPT/RESCUE
&&
JEFFLLocal storm report, Sep 4, 10:04 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM HAIL 8 N TOMAHAWK 45.58N 89.73W
09/04/2014 E1.00 INCH ONEIDA WI TRAINED SPOTTER
&&
JEFFLThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 9:37 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 53 min |
| Sep 4, 2:08 AM CDT | Special Marine Warning | GRB | 37 min | |
| Sep 4, 8:50 AM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 55 min |
| Sep 4, 9:38 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Lincoln, Oneida, Vilas | 52 min |
| Sep 4, 10:23 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Lincoln, Oneida, Vilas | 52 min |
| Sep 4, 11:31 AM CDT | Special Marine Warning | GRB | 89 min | |
| Sep 4, 5:35 PM CDT | Special Marine Warning | GRB | 55 min | |
| Sep 4, 6:38 PM CDT | Special Marine Warning | GRB | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.